0) Where are you from (country)?
1) How did you find this forum (Google search -- if so, what search terms? Via link from a forum or website -- if so, what page? Other?)
2) What is your current age, height, weight?
3) Do you excercise regularly? If so, what type of excercise?
Yes, light weights and run.
4) What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
meat eater, healthy
5) Why did you take Finasteride (hair loss, BPH, other)?
6) For how long did you take Finasteride (weeks/months/years)?
7) How old were you, and WHEN (date) did you start Finasteride?
23, February of this year
8) How old were you when you quit, and WHEN (date) did you quit?
23 November of this year
9) How did you quit (cold turkey or taper off)?
10) What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
11) What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
12) How long into your use of Finasteride did you notice the onset of side effects?
13) What side effects did you experience while on the drug that have yet to resolve since discontinuation?
head pressure, loss of sex drive and pleasure of being close to the lady, weight loss, muscle fatigue, and fatigue.
Put an X beside all that apply:
[x ] Loss of Libido / Sex Drive
[ ] Erectile Dysfunction
[ ] Complete Impotence
[ x] Loss of Morning Erections
[ ] Loss of Spontaneous Erections
[ ] Loss of Nocturnal Erections
[x ] Watery Ejaculate
[x ] Reduced Ejaculate
[ ] Inability to Ejaculate / Orgasm
[ ] Reduced Sperm Count / Motility
[x ] Emotional Blunting / Emotionally Flat
[x] Difficulty Focusing / Concentrating
[ ] Confusion
[x] Memory Loss / Forgetfullness
[x] Stumbling over Words / Losing Train of Thought
[ ] Slurring of Speech
[x] Lack of Motivation / Feeling Passive / Complacency
[x] Extreme Anxiety / Panic Attacks
[ ] Depression / Melancholy
[x ] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[ ] Penis curvature / rotation on axis
[ ] Testicular Pain
[ ] Testicular Shrinkage / Loss of Fullness
[ ] Genital numbness / sensitivity decrease
[ ] Weight Gain
[ ] Gynecomastia (male breasts)
[x ] Muscle Wastage
[x ] Muscle Weakness
[x ] Joint Pain
[x ] Dry / Dark Circles under eyes
[ ] Prostate pain
[x ] Persistent Fatigue / Exhaustion
[x ] Stomach Pains / Digestion Problems
[ ] Constipation / "Poo Pellets"
[x ] Vision - Acuity Decrease / Blurriness
[ ] Increased hair loss
[x ] Frequent urination
[ ] Lowered body temperature
[ ] Other (please explain)
14) What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? None so far. Just multi-vitamins
15) If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the "Blood Tests" section and link to them in your post)? All blood tests were normal, however I had an adrenal test and was determined I had adrenal fatigue. My cortisol levels were high at night.
16) Anything not listed in the above questions you'd like to share about your experience with Finasteride? The head pressure really gets to me.
17) Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug. So, where to start, I started losing hair about 10 months ago. I took 1.25 mg/day. At the beginning everything was fine, however I started losing tons of hair the first 3 months. Then it tapered off and went back to the normal few hairs a day while I say shower, etc. Then soon after the 4 or 5 month range I started not wanting to be "close" or sexually active with my girlfriend. We used to be 3-4 times a day easy. I constantly was losing weight. It stopped around 15 pounds. I was 150ish and went down to 135ish. I started getting very bizarre head pressure, mostly in my forehead and nose. I even got spider veins in my nose. I figured out the pill was probably the cause, so I stopped cold turkey. Soon after I noticed the pressure slowly going away. However, now it is just kind of this weird sensation over my whole body. I have some blurred vision it feels like. My body has a hard time relaxing and sleeping at night. I take cortisol manager for that which lets me sleep most of the night. I'm not sure if what I am feeling is the brain fog or what. I work in front of a computer all day and maybe that has something to do with it, because I know adrenal fatigue and bright lights don't go well together. I also have been starting to twitch a little bit which is slightly getting better. I am just really worried that it is something else? What do you guys think? I can provide more info if need. Thank you so much!